# SDR AU010052

- Difficulty date: January 23, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: S010488308
- Condition: Separated
- Location: Electrical
- Part time: 28,510 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RELAY BASE SEPARATED AT PRODUCTION BREAK ALLOWING THE RELAY CONTACTS TO COME AWAY FROM THE RELAY. BASE MANUFACTURER CLOVER. THE RELAYS ARE USED IN NUMEROUS AREAS.
